Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 4, Pages 741-748
http://dx.doi.org/10.1155/S0161171298001033

Visible point vector summations from hypercube and hyperpyramid lattices

Centre for Mathematics and its Applications, School of Mathematical Sciences, Australian National University, Canberra ACT 0200, Australia

Received 11 February 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Geoffrey B. Campbell, “Visible point vector summations from hypercube and hyperpyramid lattices,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 741-748, 1998. doi:10.1155/S0161171298001033